Skip to main content

Modeling of one-dimensional spatial effects on the spread of gypsy moths

Dates

Publication Year
1995

Citation

I Christie, JW Wilder, and JJ Colbert, Modeling of one-dimensional spatial effects on the spread of gypsy moths: Ecological Modelling [ECOL. MODEL.], vol. 78, no. 3, pp. 219-234, 1995.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_21439.xml 2.17 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 21439
ISSN CSA 0304-3800
Accession Number CSA 3715918

Citation Extension

citationTypeJournal Article
journalEcological Modelling [ECOL. MODEL.], vol. 78, no. 3, pp. 219-234, 1995
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...